User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
GRITZMANN, PETER; HUFNAGEL, ALEXANDER 
Title:
ON THE ALGORITHMIC COMPLEXITY OF MINKOWSKI'S RECONSTRUCTION THEOREM 
Journal title:
Journal of the London Mathematical Society 
Year:
1999 
Journal volume:
59 
Journal issue:
03 
Pages contribution:
1081-1100 
E-ISSN:
1469-7750 
Notes:
Dieser Beitrag ist mit Zustimmung des Rechteinhabers aufgrund einer (DFGgeförderten) Allianz- bzw. Nationallizenz frei zugänglich. This publication is with permission of the rights owner freely accessible due to an Alliance licence and a national licence (funded by the DFG, German Research Foundation) respectively